Header menu link for other important links
Shape invariant potentials in higher dimensions
Sandhya R., Sree Ranjani S., Kapoor A.K.
Published in Academic Press Inc.
Volume: 359
Pages: 125 - 135
In this paper we investigate the shape invariance property of a potential in one dimension. We show that a simple ansatz allows us to reconstruct all the known shape invariant potentials in one dimension. This ansatz can be easily extended to arrive at a large class of new shape invariant potentials in arbitrary dimensions. A reformulation of the shape invariance property and possible generalizations are proposed. These may lead to an important extension of the shape invariance property to Hamiltonians that are related to standard potential problems via space time transformations, which are found useful in path integral formulation of quantum mechanics. © 2015 Elsevier Inc.
About the journal
Published in Academic Press Inc.
Open Access
Impact factor